Constrained bifurcations of the system with double-loop bilinear hysteresis
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2011, Vol. 60 Issue (12): 120503     doi:10.7498/aps.60.120503
GENERAL Current Issue| Archive| Adv Search  |   
Constrained bifurcations of the system with double-loop bilinear hysteresis
Wu Zhi-Qiang1, Zhang Zhen-Hua1,2, Hao Ying1
1. School of Mechanical Engineering, Tianjin University, Tianjin 300072, China;
2. Department of Mechanical and Electrical Engineering, Nanyang Institute of Technology, Nanyang 473004, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn